Document Detail


Nail discoloration due to tinzaparin sodium.
MedLine Citation:
PMID:  22257152     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
Tinzaparin sodium is a low molecular weight heparin formed by the enzymatic degradation of porcine unfractionated heparin, and is effective in the prevention and treatment of thromboembolic disease. We report a 31-year-old female patient with a history of recurrent pregnancy loss due to thrombophilia, who developed nail discoloration after 8 weeks of tinzaparin sodium therapy. No other pigmentation was found elsewhere on the skin, mucous membranes, teeth, or sclerae. To our knowledge, nail pigmentation following tinzaparin sodium therapy is an unknown side effect and has not been reported previously in the English literature.
Authors:
Zennure Takci; Pinar Ozoguz
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2012-1-18
Journal Detail:
Title:  Cutaneous and ocular toxicology     Volume:  -     ISSN:  1556-9535     ISO Abbreviation:  -     Publication Date:  2012 Jan 
Date Detail:
Created Date:  2012-1-19     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101266892     Medline TA:  Cutan Ocul Toxicol     Country:  -    
Other Details:
Languages:  ENG     Pagination:  -     Citation Subset:  -    
Affiliation:
Department of Dermatology, Ankara Kecioren Research and Training Hospital , Ankara , Turkey.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  A guide to rational dosing of monoclonal antibodies.
Next Document:  Size-resolved emission rates of airborne bacteria and fungi in an occupied classroom.